MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SIMON NITINOL FILTER SYSTEM; VENA CAVA FILTER

BARD PERIPHERAL VASCULAR, INC. SIMON NITINOL FILTER SYSTEM; VENA CAVA FILTER
Model Number 2120F
Medical Device Problem Codes Malposition of Device (2616); Detachment of Device or Device Component (2907); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Of the two devices, one lot number was provided and a lot history review was performed.The devices were not returned to the manufacturer for evaluation; however, medical records were provided for both malfunctions.For both malfunctions, the investigation is confirmed for perforation of inferior vena cava, filter limb detachment and filter tilt.Based upon the available information, the definitive root cause is unknown.The devices are labeled for single use.
 
Event or Problem Description
A review of the reported information indicated that model 2120f vena cava filter allegedly experienced malposition of device, patient device interaction problem and detachment of device or device component.This information was received from various sources.This malfunction involved all two patients with no consequences.Two patients age were reported ranging from (b)(6) years.One patient was reported as female.All other details of the patients were not provided.

Brand Name
SIMON NITINOL FILTER SYSTEM
Common Device Name
VENA CAVA FILTER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key12190108
Report Number2020394-2021-80579
Device Sequence Number17041786
Product Code DTK
UDI-Device Identifier00801741040900
UDI-Public(01)00801741040900
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number2120F
Device Catalogue Number2120F
Device Lot NumberGFRF3441, UNKNOWN
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2021
Initial Report FDA Received Date07/19/2021
Patient Sequence Number1